MathSciNet Relay Station
MathSciNet bibliographic data
MR2073294 35K55 (35D10 35K15 35K65 49L25)
Jakobsen, Espen Robstad $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3203–3213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement